MAUDE Adverse Event Report: CORDIS US. CORP PRECISE PRO RX; STENT, CAROTID

CORDIS US. CORP PRECISE PRO RX; STENT, CAROTID
Catalog Number PC0940RXC
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The outer of the 9x40 precise pro rx was being retracted for stent deployment.However, it was too stiff to be deployed.The precise pro rx was replaced with another precise pro rx and the procedure completed.The stent deployment was attempted outside the patient, the physician felt resistance that was not the hardness to push out the stent before it was deployed.The device will be returned for evaluation.There was no reported injury to the patient.The device was returned for analysis.A non-sterile unit of ¿precise pro rx ous carotid sys¿ was received for analysis coiled inside of a clear plastic bag.The device was unpacked and was placed at one metallic tray to be inspected.The unit was thoroughly inspected observing the following conditions: the stent is partially deployed; the hemostasis valve was received tight closed; the unit does not present damages.No other outstanding details were observed.The stroke length and the usable length were found within specification.Functional analysis was performed to determine if the stent can be deployed as expected.The hemostasis valve was unlocked of the stent delivery system.The stent deployment functionally test was initiate by retracting the outer sheath while holding the inner shaft in a fixed position.The push rod travel toward the distal tip as expected and the stent was deployed.The stent expands normally presenting no damages or anomalies.A product history record (phr) review of lot 18119917 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds)~ deployment difficulty-unable¿ was not confirmed, the functional test was performed as expected not noticing any anomalies.However, a partial deployment condition was observed on the returned device.The exact cause of this condition observed on the device could not be conclusively determined during the analysis.Procedural and/or handling factors might have contributed to this issue.According to the instructions for use (ifu) ¿if resistance is encountered at any time during the insertion procedure, do not force passage.Resistance may cause damage to stent or system.If resistance occurs during movement through the sheath, carefully withdraw the stent system.Once stent deployment has begun, the stent must be fully deployed.The system is not designed for stent repositioning or recapturing.If resistance is felt when initially retracting the outer deployment sheath do not force deployment.Carefully withdraw the stent system without deploying the stent.¿ the product analysis does not suggest that the found damages could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken at this time.
 
Event or Problem Description
As reported, the outer of the 9x40 precise pro rx was being retracted for stent deployment.However, it was too stiff to be deployed.The precise pro rx was replaced with another precise pro rx and the procedure completed.There was no reported injury to the patient.The stent deployment was attempted outside the patient, the physician felt resistance that was not the hardness to push out the stent before it was deployed.The device will be returned for evaluation.Additional information was requested; however, the information was not obtained after multiple attempts.

Brand Name
PRECISE PRO RX
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
7863138372
MDR Report Key18236386
Report Number9616099-2023-06648
Device Sequence Number16950614
Product Code NIM
UDI-Device Identifier20705032036525
UDI-Public(01)20705032036525(17)240531(10)18119917
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2024
Device Catalogue NumberPC0940RXC
Device Lot Number18119917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRECISE PRO
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian